MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,22GX1.5, 3ML

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,22GX1.5, 3ML
Catalog Number SSN103227Z
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nurses say it does feel like the needle is \"dragging\"" and "they have always complained about the safety part popping off".
 
Additional Manufacturer Narrative
The reporting facility indicated that the needle is "dragging" and that they have had issues where the "safety part" of the needle is "popping off"; the customer also stated that patients have been complaining about the shots hurting where they typically have not.A sample was not received for investigation; investigation included review of the lot/serial number and recent complaint trends/scar activity, and the vendor's internal investigation included dhr review, inspection records review, and retained sample inspection.The complaint was not confirmed, and no root cause has been discovered.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications; if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,22GX1.5, 3ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50846447
Report Number1417592-2026-46961
Device Sequence Number15933531
Product Code FMI
UDI-Device Identifier20193489037897
UDI-Public20193489037897
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN103227Z
Device Lot Number89723030002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown